It is currently Fri Aug 18, 2017 10:21 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Mon Jun 01, 2015 4:27 am 
Offline
Average Poster
Average Poster

Joined: Sun May 31, 2015 5:17 pm
Posts: 9
I have been taking sub for 2 weeks about 2 strips a day ( 4mg ) total. I was pretty stable I thought. All of a sudden yesterday I started having bad anxiety, symptoms of withdrawl...dry mouth heart racing, etc...
I took 3 strips which helped but not totally , Its like all of a sudden it stopped working.

HAS ANYONE ELSE HAD SUB JUST STOP WORKING AFTER A COUPLE WEEKS OR SO?

Please Im not feeling well and Im so scared. Please any advice would help.

thanks


Top
 Profile  
 
PostPosted: Mon Jun 01, 2015 3:03 pm 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
Freddie,
I don't think Subs just stops working. There is something else going on here. Please give us some history about yourself, like why and how you got addicted so we can learn more about you in order to help you. 80% of addiction is a mental thing. I am not in no means saying you are crazy or anything! lol Any other information you can give us will help us help you.
Thanks
Happy


Top
 Profile  
 
PostPosted: Tue Jun 02, 2015 12:09 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Freddie, I answered you on your other thread. Please check there. :)

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Jul 03, 2015 6:51 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jul 01, 2015 3:34 pm
Posts: 5
HELP...I AM OR THINK I AM GOING THROUGH SAME THING. I HAVEBEEN ON SABOXONE FOR 3 YEARS AND HAVE STRUGGLED W ABORBTION ISSUES RIGHT FROM BEGINNING. I USE TO THINK THAT I WAS GETTING BAD BATCHESS AND LITERALLY GO BACK TO PHARMACY AND COMPLAIN.
3 YEARS LATER FOR PAST 4 DAYS I HAVE FELT AWFUL..I THINK ITS MY SUBS NOT ABSORBING. I FEEL LIKE I ALMOST HAVE VERTIGO, CONFUSION, AnXIETY, eye BALLS HURT, JOINTS HURT AND A NON STOP AWFUL HEADACHE. I JUST DONT FEEL RIGHT IN MY HEAD ALMOST LIKE IF YOU run out ofYOUR ANTI DEPRESSANT FOR A a few DAYS. I GET IT THAT SOME OF U MSY NOT HAVE EXPERIENCED THAT BUT IT HELPS DISCRIBE HOW I FEEL. I AM NOT CLAMMY, NO DIAREHA YET BUT ....I HAVE DONE MY SABOXONE AS PERSCRIBED ANDHAVE STUGGLED W THIS ALL THE TIME BUT NEVER THIS SEVERE. PLEASE PLEASE HELP.was a garbage head. Ended w herion


Top
 Profile  
 
PostPosted: Fri Jul 03, 2015 7:08 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jul 01, 2015 3:34 pm
Posts: 5
Now I am pretty sure going to try bunavail HOWEVER I NEED SUGGESTIONS ON HOW OR WHAT TO DO TO MAKE WITHDRAWL SYMPTOMS GO AWaY. How can I get my sub. To absorb cuz I know I will feel back to normal


Top
 Profile  
 
PostPosted: Fri Jul 03, 2015 9:11 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Hi Purplemile. I don't know if I can be of help, but I will give it a try. First off, have you asked your doctor about your absorption problems? What did the doctor say?

This is an article by Dr. Junig, who created this forum about sub absorption:

http://suboxonetalkzone.com/optimizing- ... bsorption/

I suggest that you follow what he says to the letter. If you are taking his suggestions and still can't get absorption you may have a medical problem that a doctor needs to identify.

I hope this helps.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Fri Jul 03, 2015 9:16 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
Hello Purple, Why do you think it is after three years that absorbtion rate is causing these wd simptoms? Maybe give more information on just how you are taking your doses.

What are you doing differently now ? Are you taking the same mgs as before?

Do you have other health issuses?..

For me the best way to get the maximum is to have a very dry mouth,place sub under the touge then "paint" the entire inside of the mouth with the med. Do this for at least 15 to 20 mins. Or louger...

You want lowe saliva, as much time as you can hold the med in your mouth and most importantly as much coverage in the mouth as possible. .

This is the best way to do this sublingual.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group